# SDR USAA2009020290248

- Difficulty date: January 18, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 11,750 hours, 4,776 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RME - RON - MAJOR REPAIR - FLOOR PANEL DELAMINATED BETWEEN FR28 TO FR32 & BETWEEN Y765 TO Y1292.  REPAIRED FLOOR PANEL BETWEEN FR28 TO FR32 & BETWEEN Y765 TO Y1292 IAW A320 SRM 53-02-00.
